MathSciNet Relay Station
MathSciNet bibliographic data
MR953002 (90a:35054) 35H05 (32F20 58G05)
Christ, Michael Estimates for fundamental solutions of second-order subelliptic differential operators. Proc. Amer. Math. Soc. 105 (1989), no. 1, 166–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement